# SDR DXTA2025022602506

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 6,136 hours, 4,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR BINDING. WHEN RELEASED FROM THE INTERIOR OR EXTERIOR DOOR REQUIRES EXCESSIVE PUSH PULL TO CLEAR THE TOP OF THE DOOR FRAME BEFORE IT WILL FALL OPEN. TWO TECHS CYCLED AIRCRAFT MED OPEN AND CLOSED SEVERAL TIMES. CONFIRMED DOOR WAS BINDING UPON OPENING MED DOOR. ONE TECH STOOD OUTSIDE AND ONE TECH INSIDE THE AIRCRAFT. OUTSIDE TECH TOGGLED THE MED IN THE AREA THE MED WAS CATCHING. INSIDE TECH FOUND MED BINDING AT THE FWD RUB BLOCK. SEARCHED PRINTED AND REVIEWED REFERENCES. TECHS RIGGED FWD RUB BLOCK AS REQUIRED. VISUAL AND OPERATIONAL TESTS SATISFACTORY. CLEANED TOOLING AND WORK AREA. ALL WORK JAW CE680A MM:52-10-45. NO FURTHER DEFECTS NOTED.
